The Allegretto-Piepenbrink theorem for strongly local Dirichlet forms.
Lenz, Daniel, Stollmann, Peter, Veselić, Ivan (2009)
Documenta Mathematica
Similarity:
Lenz, Daniel, Stollmann, Peter, Veselić, Ivan (2009)
Documenta Mathematica
Similarity:
Jacob Burbeam, Do Young Kwak (1991)
Annales Polonici Mathematici
Similarity:
A classical result of Hardy and Littlewood states that if is in , 0 < p ≤ 2, of the unit disk of ℂ, then where is a positive constant depending only on p. In this paper, we provide an extension of this result to Hardy and weighted Bergman spaces in the unit ball of , and use this extension to study some related multiplier problems in .
Gladis Pradolini, Oscar Salinas (2007)
Czechoslovak Mathematical Journal
Similarity:
In this work we prove some sharp weighted inequalities on spaces of homogeneous type for the higher order commutators of singular integrals introduced by R. Coifman, R. Rochberg and G. Weiss in Factorization theorems for Hardy spaces in several variables, Ann. Math. 103 (1976), 611–635. As a corollary, we obtain that these operators are bounded on when belongs to the Muckenhoupt’s class , . In addition, as an important tool in order to get our main result, we prove a weighted Fefferman-Stein...
Sinnamon, Gord
Similarity:
This paper is an informal presentation of material from [28]–[34]. The monotone envelopes of a function, including the level function, are introduced and their properties are studied. Applications to norm inequalities are given. The down space of a Banach function space is defined and connections are made between monotone envelopes and the norms of the down space and its dual. The connection is shown to be particularly close in the case of universally rearrangement invariant spaces....
Johnson, Raymond
Similarity:
Folch-Gabayet, Magali, Guzmán-Partida, Martha, Pérez-Esteva, Salvador (2001)
International Journal of Mathematics and Mathematical Sciences
Similarity: